# SDR ASAA2014111809698

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,026 hours, 1,276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC UNRESPONSIVE TO BUTTON INPUTS.   ACFT GROUNDED.  OPENED & RESET FMCS COMPUTER & MCDU C/B'S.  RT FMC OPERATES NORMALLY.  REF AMM 34-61-00.
